UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1588

タイトル: Transformations and contiguity relations for Gelfand's hypergeometric functions
著者: Horikawa, Eiji
発行日: 1994年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 1 (1994), No. 1, Page 181-203
抄録: The contiguity relations and transformation fromulae are studied for the hypergeometric functions on the Grassmannian. They are clarified by the action of Lie algebra of GL$(n)$ and generalize the classical results for Gauss' hypergeometric function.
URI: http://hdl.handle.net/2261/1588
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms010105.pdf151.15 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください